CureZone   Log On   Join
Trying something new.... For me..
 
jake1111 Views: 1,585
Published: 16 years ago
 

Trying something new.... For me..




Friends,

After 8 years of trying almost everything and researching everything these are my symptoms:

- White coated tongue
- Fatigue
- Bloating
- Tinnitus
- Dry skin
- Mood swings
- Floaters
- Sensitive to light


** I was perfectly well prior to taking approx 6 months of very strong Antibiotics ... I was tested by MDs and NDs for everything under the sun... All negative except:

** The only thing that came back is that my stomach PH was very high... Alkaline.. This can cause all of the symptoms above.

I still believe that there is a point where the Antibiotics damage the stomach lining thus not allowing us to properly digest food... Causing yeast infections, food sensitivities , chemical sensitivities, etc. etc...

I have just ordered most of the things Harry said cured him. These are the only things I havent tried yet. I will keep everyone informed at my progress.

Jake
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

3.453 sec, (1)